on december 19th my boyfriend and I were fooling around and had a sort of unprotected sex, he finished near my vagina and fearing the unknown i purchased and took plan b no more than 12 hours after the incident. I bled for about 3 days. On the 31st, we had sex. after finishing my boyfriend thinks he found a very very small hole near the elastic band that sits closest to the abdomen. Fearing again the unknown i took plan b within in the next 2 hours. I had just finished my period on the 19th so I took 6,000mg of vitamin c to induce a period. I took it from january 1st all the way till the 14th when i got my period. I bleed failry heavily for 6 days instead of my normal 4. I had pretty bad cramps, bleed heavily and there was an immense amount of signs of clotting/shedding of uterine lining. My only concern is that i am still experiencing cramps and i feel a bit nauseous. I read that the most common side effects you experience when you OD on vit c is nausea and cramping. I have yet to actually throw up and it is very minor....Is there even a slight possibility i could be pregnant? i'm just freaking out bc of the nausea.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.